# SDR R61A201411271210

- Difficulty date: November 27, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 26,979 hours, 20,137 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR3
- Part serial: 08343
- Condition: False Activation
- Location: Lavatory
- Part time: 1,309 hours, 1,065 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A LAVATORY SMOKE ALARM MESSAGGE.  F/A CONFIRMED NO FIRE,  DECLARED AN EMERGENCY AND RETURNED. LANDED WITHOUT INCIDENT.   FORWARD LAVATORY SMOKE DETECTOR WAS R & R IAW AMM.  OPS CHECKED GOOD.
